# SDR CAL950616

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 410
- Part time: 64,936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - CORROSION WAS FOUND ON THE MAIN CABIN FLOORBEAM AT BS 410.  THE FLOORBEAM WAS REMOVED AND REPLACED IAW SRM 53-10-8 AND 51-10-1.  (M)
